# SDR CALA2019072401241

- Difficulty date: July 22, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N57862
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- Aircraft time: 51,028 hours, 14,948 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Open
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FOWARD EXIT SIGN AT DOOR 3 RIGHT INOP REMOVED CEILING PANEL ABOVE DOOR 3 RIGHT FOR TROUBLESHOOTING AND REMOVED DADO PANEL JUST AFT OF DOOR 3 RIGHT RANG OUT BOTH WIRES ON LIGHT FORWARD FOR DOOR 3 RT AND FOUND AN OPEN ON GROUND WIRE REF AWD 33-51-22, PG 905 SHEET 1. ACCOMPLISHED REPAIR PER ECRA3351-01266 AND REF SWPM 20-30-12. EM ERGENCY LIGHTS WORKING NORMALLY. CKS OK.
